Journal of Modern Physics

Vol.5 No.5(2014), Paper ID 44085, 9 pages

DOI:10.4236/jmp.2014.55028

 

Feynman Perturbation Series for the Morse Potential

 

Boudjedaa Badredine, Meftah Mohamed Tayeb, Chetouani Lyazid

 

1Département de Mathématiques, Faculté des Sciences exactes et Informatique, Université Med Saddik Ben Yahia, Jijel, Algérie 2Laboratoire de Mathématiques Appliquées, Université Kasdi Merbah. Ouargla, Algérie
Département de Physique, Faculté des Sciences et des Sciences de l’Ingénieur, Laboratoire LRPPS Université Kasdi Merbah, Ouargla, Algérie
Département de Physique, Université de Constantine I, Constantine, Algérie

 

Copyright © 2014 Boudjedaa Badredine, Meftah Mohamed Tayeb, Chetouani Lyazid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Badredine, B. , Tayeb, M. and Lyazid, C. (2014) Feynman Perturbation Series for the Morse Potential. Journal of Modern Physics, 5, 177-185. doi: 10.4236/jmp.2014.55028.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.